# SDR RRXA96022

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46143
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 2751960
- Condition: Misdrilled
- Location: Bs 759
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ZIAD - DURING C-CHECK, FOUND HOLE DRILLED IN FRAME AT Y=759 ABOVE LONGERON 21 LEFT.  FABRICATED AND INSTALLED REPAIR IAW DER APPROVED COTNEY ENGINEERING SKETCH A46-R07 AND IAW DC-8 SRM 53-2-0, 53-7-3.  (M)
